M. Aouchiche and P. Hansen, A survey of Nordhaus-Gaddum type relations, Discrete Appl. Math., 161 (2013)
 J. A. Bondy and U. S. R. Murty, Graph theory, Graduate texts in mathematics, 244, Springer Science and Media,
 T. Hamada and I. Yoshimura, Traversability and connectivity of the middle graph of a graph, Discrete Math., 14
 T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of domination in graphs, Monographs and Textbooks
in Pure and Applied Mathematics, 208, Marcel Dekker, Inc., New York, 1998.
 T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Domination in Graphs: Advanced Topics, Marcel Dekker, New
 M. A. Henning and A. Yeo, Total domination in graphs, Springer Monographs in Mathematics, 2013.
 F. Kazemnejad, B. Pahlavsay, E. Palezzato and M. Torielli, Total dominator coloring number of middle graphs, To
appear in Discrete Mathematics, Algorithms and Applications.
 F. Kazemnejad, B. Pahlavsay, E. Palezzato and M. Torielli, Total domination number of middle graphs, Electronic
Journal of Graph Theory and Applications, 10 (2022) 275–288.
 E. A. Nordhaus and J. W. Gaddum, On complementary graphs, Amer. Math. Monthly, 63 (1956) 175–177.
 B. Pahlavsay, E. Palezzato and M. Torielli, 3-tuple total domination number of rook’s graphs, Discuss. Math. Graph
Theory, 42 (2022) 15–37.
 B. Pahlavsay, E. Palezzato and M. Torielli, Domination for Latin square graphs, Graphs Combin., 37 (2021) 971–985.